MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PRO-PADZ LIQUID GEL RADIOLUCENT MFE; ELECTRODE

BIO-DETEK INCORPORATED PRO-PADZ LIQUID GEL RADIOLUCENT MFE; ELECTRODE
Model Number 8900-2106-01
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to cardiovert a patient (age & gender unknown), after removing the electrode pads, burns were found on the patient's skin.Patient sustained burnmarks, no information provided on the degree of burn the patient received.
 
Additional Manufacturer Narrative
The pro padz liquid gel radiolucent electrodes were not received at zoll for evaluation.The lot number of the pads was not provided; therefore retained sample testing could not be performed.No clinical data or photographs of the patient's burn were provided.Poor adherence and /or air under the electrodes can lead to the possibility of arcing and skin burns.Our electrode labeling calls out the importance of good placement on the patient and provides instructions for proper electrode application technique.Good skin preparation does not guarantee a burn will not occur and burns from defibrillation is an expected risk.

Brand Name
PRO-PADZ LIQUID GEL RADIOLUCENT MFE
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key9535142
Report Number1218058-2019-00189
Device Sequence Number11610353
Product Code MKJ
UDI-Device Identifier00847946016401
UDI-Public00847946016401
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number8900-2106-01
Device Catalogue Number8900-2106-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date12/31/2019
Supplement Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;